| Model Number |
1804350-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported material rupture.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore.Na.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed de novo lesion in the proximal left circumflex (plcx) artery with moderate calcification and moderate tortuosity.Pre-dilatation was performed with a 3.0x10mm non-abbott balloon, then the 3.5x12mm xience skypoint stent delivery system (sds) was advanced to the target lesion.The sds balloon ruptured during first inflation at 8 atmospheres for 5 minutes.Fluoroscopy confirmed that the stent was still on the balloon and the sds was removed from the patient.Additional pre-dilatation was performed and a new same size xience skypoint stent was successfully deployed.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.